数学研究通讯

2019, v.35(03) 208-218

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition
Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition

ZHANG HAI-YAN;LI YAO-HONG;

摘要(Abstract):

In this paper, we study a class of singular fractional differential system with Riemann-Stieltjes integral boundary condition by constructing a new cone and using Leggett-Williams fixed point theorem. The existence of multiple positive solutions is obtained. An example is presented to illustrate our main results.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The University NSF (KJ2017A442,KJ2018A0452) of Anhui Provincial Education Department;; the Foundation (2016XJGG13,2019XJZY02,2019XJSN03) of Suzhou University

作者(Author): ZHANG HAI-YAN;LI YAO-HONG;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享